Filtros : "Mathematical Programming" "PROGRAMAÇÃO NÃO LINEAR" Removido: "Haeser, Gabriel" Limpar

Filtros



Refine with date range


  • Source: Mathematical Programming. Unidade: IME

    Subjects: MÉTODOS NUMÉRICOS DE OTIMIZAÇÃO, PROGRAMAÇÃO NÃO LINEAR, PROGRAMAÇÃO MATEMÁTICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MASCARENHAS, Walter Figueiredo. The divergence of the BFGS and Gauss Newton methods. Mathematical Programming, v. 147, n. 1-2, p. 253-276, 2014Tradução . . Disponível em: https://doi.org/10.1007/s10107-013-0720-6. Acesso em: 29 nov. 2025.
    • APA

      Mascarenhas, W. F. (2014). The divergence of the BFGS and Gauss Newton methods. Mathematical Programming, 147( 1-2), 253-276. doi:10.1007/s10107-013-0720-6
    • NLM

      Mascarenhas WF. The divergence of the BFGS and Gauss Newton methods [Internet]. Mathematical Programming. 2014 ; 147( 1-2): 253-276.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10107-013-0720-6
    • Vancouver

      Mascarenhas WF. The divergence of the BFGS and Gauss Newton methods [Internet]. Mathematical Programming. 2014 ; 147( 1-2): 253-276.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10107-013-0720-6
  • Source: Mathematical Programming. Unidade: IME

    Assunto: PROGRAMAÇÃO NÃO LINEAR

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ANDREANI, Roberto et al. Augmented Lagrangian methods under the constant positive linear dependence constraint qualification. Mathematical Programming, v. 111, n. 1-2, p. 5-32, 2008Tradução . . Disponível em: https://doi.org/10.1007/s10107-006-0077-1. Acesso em: 29 nov. 2025.
    • APA

      Andreani, R., Birgin, E. J. G., Martínez, J. M., & Schuverdt, M. L. (2008). Augmented Lagrangian methods under the constant positive linear dependence constraint qualification. Mathematical Programming, 111( 1-2), 5-32. doi:10.1007/s10107-006-0077-1
    • NLM

      Andreani R, Birgin EJG, Martínez JM, Schuverdt ML. Augmented Lagrangian methods under the constant positive linear dependence constraint qualification [Internet]. Mathematical Programming. 2008 ; 111( 1-2): 5-32.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10107-006-0077-1
    • Vancouver

      Andreani R, Birgin EJG, Martínez JM, Schuverdt ML. Augmented Lagrangian methods under the constant positive linear dependence constraint qualification [Internet]. Mathematical Programming. 2008 ; 111( 1-2): 5-32.[citado 2025 nov. 29 ] Available from: https://doi.org/10.1007/s10107-006-0077-1

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2025